Skip to Main content Skip to Navigation
Journal articles

Applications of differential algebra for computing Lie algebras of infinitesimal CR-automorphisms

Abstract : We perform detailed computations of Lie algebras of infinitesimal CR-automorphisms associated to three specific model real analytic CR-generic submanifolds in C^9 by employing differential algebra computer tools -- mostly within the Maple package DifferentialAlgebra -- in order to automate the handling of the arising highly complex linear systems of PDE's. Before treating these new examples which prolong previous works of Beloshapka, of Shananina and of Mamai, we provide general formulas for the explicitation of the concerned PDE systems that are valid in arbitrary codimension k >= 1 and in any CR dimension n >= 1. Also, we show how Ritt's reduction algorithm can be adapted to the case under interest, where the concerned PDE systems admit so-called complex conjugations.
Document type :
Journal articles
Complete list of metadata

https://hal-universite-paris-saclay.archives-ouvertes.fr/hal-03286239
Contributor : Joël Merker Connect in order to contact the contributor
Submitted on : Saturday, July 17, 2021 - 9:53:05 PM
Last modification on : Tuesday, July 20, 2021 - 3:53:32 AM

File

k-8.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Benyamin M.-Alizadeh, Masoud Sabzevari, Amir Hashemi, Joël Merker. Applications of differential algebra for computing Lie algebras of infinitesimal CR-automorphisms. Science China Mathematics, Science China Press, 2014, 57 (9), pp.1811-1834. ⟨10.1007/s11425-013-4751-5⟩. ⟨hal-03286239⟩

Share

Metrics

Record views

8

Files downloads

7